Alert archive / Illinois / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 135, NWS Lincoln, IL

October 18, 2007Champaign County, Vermilion County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Oct 18, 2007, 8:06 PM CDT for Champaign County, Vermilion County, Illinois. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 18, 2007, 8:06 PM CDT (01:06 UTC)
Expired
Oct 18, 2007, 8:35 PM CDT
In force
29 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Champaign County, IL, Vermilion County, IL

The radar

The Lincoln radar (KILX), 125 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 18, 3:23 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.1 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2007-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2007-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
2442 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 190106
SVRILX
ILC019-183-190145-
/O.NEW.KILX.SV.W.0135.071019T0106Z-071019T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
806 PM CDT THU OCT 18 2007

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...
  NORTHERN VERMILION COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 845 PM CDT.

* AT 806 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES NORTH OF OGDEN...OR
  ABOUT 13 MILES SOUTHEAST OF RANTOUL...AND WAS MOVING NORTHEAST AT
  55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  POTOMAC...
  ROSSVILLE...
  HOOPESTON...
  COLLISON...
  ALVIN...

OTHER LOCATIONS IN THE WARNING INCLUDE...GIFFORD...SIDNEY AND ST.
JOSEPH.

IF YOU IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING
WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT STAY
AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4000 8809 4019 8817 4049 8780 4050 8753
      4033 8753
TIME...MOT...LOC 0106Z 230DEG 49KT 4018 8796

$$

GEELHART/BARKER
2 follow-up statements
000 
WWUS53 KILX 190119
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
819 PM CDT THU OCT 18 2007

ILC019-190129-
/O.CAN.KILX.SV.W.0135.000000T0000Z-071019T0145Z/
CHAMPAIGN-
819 PM CDT THU OCT 18 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHAMPAIGN COUNTY IS
CANCELLED...

AT 815 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 11 PM.

LAT...LON 4014 8786 4024 8792 4037 8794 4049 8780
      4050 8753 4033 8753
TIME...MOT...LOC 0119Z 230DEG 49KT 4029 8778

$$

ILC183-190145-
/O.CON.KILX.SV.W.0135.000000T0000Z-071019T0145Z/
VERMILION-
819 PM CDT THU OCT 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHERN VERMILION COUNTY...

AT 815 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 2 MILES NORTHWEST OF
COLLISON...OR ABOUT 14 MILES NORTHWEST OF DANVILLE...MOVING NORTHEAST
AT 55 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  HENNING...
  ALVIN...
  ROSSVILLE...
  HOOPESTON...

OTHER LOCATIONS AFFECTED INCLUDE...POTOMAC AND ARMSTRONG.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4014 8786 4024 8792 4037 8794 4049 8780
      4050 8753 4033 8753
TIME...MOT...LOC 0119Z 230DEG 49KT 4029 8778

$$

GEELHART/BARKER
000 
WWUS53 KILX 190135
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
835 PM CDT THU OCT 18 2007

ILC183-190145-
/O.CAN.KILX.SV.W.0135.000000T0000Z-071019T0145Z/
VERMILION-
835 PM CDT THU OCT 18 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN VERMILION COUNTY IS
CANCELLED...

AT 832 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...THUS
THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT FOR THIS AREA UNTIL 11 PM. 
REMAIN ALERT FOR THE POSSIBILITY OF ADDITIONAL
SEVERE THUNDERSTORMS AND WARNINGS.

LAT...LON 4014 8786 4024 8792 4037 8794 4049 8780
      4050 8753 4033 8753
TIME...MOT...LOC 0135Z 230DEG 49KT 4043 8756

$$

GEELHART/BARKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 18, 6:55 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Oct 18, 6:55 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
655 PM CDT THU OCT 18 2007

.DISCUSSION...
ISSUED 154 PM CDT THU OCT 18 2007

UPPER LEVEL LOW CONTINUING TO DEEPEN OVER THE UPPER
MIDWEST...CURRENTLY CENTERED OVER SRN MN ACCORDING TO IR SAT
IMAGERY. DEEP DRY SLOT PUSHING THRU THE REGION TODAY BEHIND THIS
MORNINGS CONVECTIVE ACTIVITY. WATCHING THE COLD FRONT PUSH
THROUGH AS WELL...WAITING FOR CONVECTIVE INITIATION ALONG THE
BOUNDARY. THIS ANTICIPATED CONVECTION IS THE MAIN ISSUE FOR THE
SHORT TERM...AND THE NEXT IS ANOTHER FRONT DUE AT THE BEGINNING OF
THE WORK WEEK...IN ADDITION TO THE PATTERN SHIFT IN GENERAL.

MODELS HAVE BEEN LACKING CONSISTENCY...AND THIS TENDENCY IS
CONTINUING IN THE WAKE OF THE CURRENT SYSTEM. BEHIND THIS
LOW...THE GFS REMAINS VERY AMPLIFIED...WITH ALMOST MERIDIONAL
FLOW IN THE MED-LONG RANGE OUT OF CANADA...BRINGING SIGNIFICANTLY
COOLER AIR...WITH THE ECMWF ONLY MARGINALLY LESS SO. MOS IS
STRUGGLING TO KEEP UP. AS FOR THE OTHER MODELS...THE CANADIAN IS
THE MORE CONSERVATIVE THAN EITHER THE ECMWF OR THE GFS FOR THE
LONG TERM.

LOOKING AT TELECONNECTIONS...THE AO IS HINTING AT
RUNNING NEGATIVE...OR INTO A PHASE OF HIGHER ARCTIC PRESSURE. THIS
PUSHES COOLER AIR INTO THE CONUS. GFS/ECMWF/CAN GLOBAL ALL IN
AGREEMENT THAT COOLER AIR IS ON THE WAY...MAIN DIFFERENCE IS IN
THE DELIVERY. FOR THAT...LOOKING TO THE NAO SHOWS A NEGATIVE PHASE
AFTER DAY 2-3...RESULTING IN A WEAKER SUBTROPICAL HIGH/ICELANDIC
LOW...OR LESS AMPLIFICATION. CONSIDERING THIS...THE MORE
PROGRESSIVE AND ALMOST MERIDIONAL FLOW OF THE GFS IS LESS LIKELY.
ALSO...STRONG PHASING WITH LESS AMPLIFIED FLOW IS ALSO LESS
LIKELY. ALL OF THE SIGNS WITH THE TELECO IN THE ENSEMBLES POINTS
TO A MORE CONSERVATIVE ECMWF/CAN GLOB SOLN FOR THE MED/LONG RANGE.
EITHER WAY...COOLER TEMPS BEHIND TWO VIGOROUS SYSTEMS SEEMS THE
MAIN STORY THROUGH THE FORECAST.

SHORT TERM...TODAY AND TONIGHT...
WATCHING THE VISIBLE SATELLITE IMAGERY THIS AFTERNOON...CU FIELD
IS NOT TOO IMPRESSIVE JUST YET. WATCHING THE LEADING LINE OF CU
ALMOST ALONG THE INTERSTATE 55 CORRIDOR. DWPTS ARE DROPPING
QUICKLY TO THE EAST OF THAT LINE AS THE COLD FRONT PUSHES THROUGH.
WHETHER OR NOT INITIATION WILL TAKE PLACE BEFORE THE COLD FRONT
MOVES ALL THE WAY THROUGH IS THE MAIN ISSUE IN THE EXTREME SHORT
TERM. FORECASTING THAT IT WILL BE CLOSE...WITH SOME SCATTERED
ACTIVITY POSSIBLE FROM THE I-55 CORRIDOR TO THE IL/IN BORDER.
INTENSE DEVELOPMENT WILL BE DIFFICULT WITH UPPER LEVEL WINDS TO
70KTS AT 700MB. STORMS LIKELY TO BE DESTROYED ALMOST
IMMEDIATELY...IF THEY FORM. DRY AIR MIXING DOWN AS WELL...VERY
QUICKLY WITH AMPLE SUNSHINE TODAY. FORECAST WILL KEEP THE CHANCE
POPS IN...BUT HESITATE TO GO HIGHER AS ENVIRONMENT IS JUST A
LITTLE TOO STRONG IN SPEED SHEAR.

LONG TERM...TOMORROW THROUGH THURSDAY...
BRIEF WARMING BEHIND THIS SYSTEM...UNTIL THE NEXT SYSTEM BRINGS
A FRONT ON MONDAY...WITH SHOWERS LIKELY WITH THE PASSAGE. COVERAGE
OF THE SHOWERS WILL DEPEND ON THE ABILITY TO RETURN SIGNIFICANT
MOISTURE IN ADVANCE OF THE FRONT. THE GULF IS NOT EXACTLY OPEN AND
RH FIELDS ARE A BIT WANTING IN THE MODELS. BEYOND
TUESDAY...FORECAST IS DRY AND COOL.

HJS

&&

.AVIATION...
ISSUED 655 PM CDT THU OCT 18 2007...FOR THE 00Z TAFS

STORMS HAVE ERUPTED IN THE STRONGLY SHEARED ENVIRONMENT. CMI AND
DEC WILL HAVE THE BEST CHANCE FOR ANY IFR CONDITIONS IN HEAVY
RAIN. I ONLY TEMPO/D MVFR WITH VIS TO 2 SM AND CIGS TO 2.5K FT.
H7 WINDS WERE STILL CRANKING UP TO 60 KTS...BUT MIXING HAS
DIMINISHED ENOUGH THAT ALL TAF SITES HAVE STOPPED REPORTING GUSTS.
WILL KEEP SOME 15 KT WINDS FOR A SHORT TIME THIS EVENING.

STRONG STORMS WILL BE DONE BY MIDNIGHT...THEN SOME CIGS OF 3K FT
WILL BE POSSIBLE. SOME LIGHT FOG MAY FORM IN SPI...IF SOME
CLEARING WORKS ITS WAY THAT FAR NORTH. FOR NOW...DID NOT HIT FOG.
WILL KEEP AN EYE ON CLOUDS AND SEE IF FOG WILL BE WARRANTED IN THE
06Z TAFS.

SHIMON
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Oct 18, 2:22 PM CDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
222 PM CDT THU OCT 18 2007

ILZ027>031-036>038-040>042-047>051-191100-
CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-PEORIA-
SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
222 PM CDT THU OCT 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

VERY DEEP LOW PRESSURE OVER EAST CENTRAL MINNESOTA WILL DRAG A COLD
FRONT OVER WESTERN ILLINOIS INTO EASTERN ILLINOIS LATER THIS
AFTERNOON...AND INTO INDIANA DURING EARLY EVENING. SCATTERED
THUNDERSTORMS WILL DEVELOP AHEAD OF THE FRONT AFTER 3 PM...WITH
SOME OF THE STORMS POSSIBLY BECOMING SEVERE. DAMAGING WINDS AND
LARGE HAIL WILL BE THE PRIMARY THREAT FROM ANY STORMS THAT DEVELOP.
AT THIS TIME...IT APPEARS THE BEST CHANCE FOR SEVERE WEATHER WILL
MATERIALIZE EAST OF I-55.

IN ADDITION TO THE THREAT FOR THUNDERSTORMS...STRONG SOUTHWEST WINDS
OF 25 TO 35 MPH WITH GUSTS OF 40 TO 45 MPH WILL OCCUR UNTIL 7 PM
TODAY WHEN A WIND ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 AND 7 PM TODAY
FROM I-55 EAST.

ILZ043>046-052>057-061>063-066>068-071>073-191100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-
RICHLAND-SHELBY-VERMILION-
222 PM CDT THU OCT 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

VERY DEEP LOW PRESSURE OVER EAST CENTRAL MINNESOTA WILL DRAG A COLD
FRONT OVER WESTERN ILLINOIS INTO EASTERN ILLINOIS LATER THIS
AFTERNOON...THEN INTO INDIANA DURING EARLY EVENING. SCATTERED
THUNDERSTORMS WILL DEVELOP AHEAD OF THE FRONT AFTER 3 PM TODAY AND
EVENTUALLY FORM INTO A SQUALL LINE...WITH SOME OF THE STORMS LIKELY
BECOMING SEVERE. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY
THREAT FROM THE STORMS. HOWEVER GIVEN THE AMOUNT OF WIND SHEAR IN
THE ENVIRONMENT...A FEW TORNADOES WILL ALSO BE POSSIBLE EAST OF
I-55. THE STORMS WILL QUICKLY RACE EASTWARD INTO INDIANA DURING THE
EVENING.

IN ADDITION TO THE THREAT FOR THUNDERSTORMS...STRONG SOUTH TO
SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 45 MPH
WILL OCCUR UNTIL 7 PM TODAY WHEN A WIND ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 3 AND 9 PM TODAY.

HUETTL/BARNES

In the hours before

Local storm report, Oct 18, 6:14 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
614 PM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             ARGENTA                 39.99N 88.82W
10/18/2007  E1.00 INCH       MACON              IL   TRAINED SPOTTER

0535 PM     TSTM WND DMG     1 W CISCO               40.01N 88.74W
10/18/2007                   PIATT              IL   TRAINED SPOTTER

            TREE DAMAGE NEAR THE INTERSECTION OF IL ROUTE 32 AND
            48...TRAMPOLIN IN A TREE AND A SEMI TRUCK FLIPPED OVER ON
            EASTBOUND I-72

&&

JPARR
Local storm report, Oct 18, 7:02 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
702 PM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     TSTM WND GST     OGDEN                   40.12N 87.96W
10/18/2007  M58 MPH          CHAMPAIGN          IL   CO-OP OBSERVER

&&

JPARR
Local storm report, Oct 18, 7:19 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
719 PM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     TSTM WND GST     COWDEN                  39.25N 88.86W
10/18/2007  M74 MPH          SHELBY             IL   MESONET

0655 PM     TSTM WND DMG     OGDEN                   40.12N 87.96W
10/18/2007                   CHAMPAIGN          IL   CO-OP OBSERVER

            POWERLINES DOWN IN OGDEN...ALSO 6 INCH TREE LIMBS DOWN.
            MEASURES 58 MPH WIND GUST

&&

JPARR
Local storm report, Oct 18, 7:23 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
723 PM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     HAIL             OAKLAND                 39.66N 88.03W
10/18/2007  M1.25 INCH       COLES              IL   EMERGENCY MNGR

&&

JPARR
Local storm report, Oct 18, 7:34 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
734 PM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     TSTM WND GST     COWDEN                  39.25N 88.86W
10/18/2007  M74 MPH          SHELBY             IL   MESONET

            FROM WEATHERBUG

&&

JPARR
Local storm report, Oct 18, 7:46 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
746 PM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     TSTM WND DMG     CHAMPAIGN               40.11N 88.26W
10/18/2007                   CHAMPAIGN          IL   BROADCAST MEDIA

            TREE BLOWN DOWN ON KIRBY STREET JUST WEST OF THE STADIUM.
            FROM WILL TV.

&&

GOETSCH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 7:09 PM CDTTornado WarningILXLawrence, Richland36 min
Oct 18, 7:41 PM CDTTornado WarningILXLawrence19 min
Oct 18, 8:06 PM CDTSevere Thunderstorm WarningILXClay, Effingham39 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.